# SDR USAA2010022690455

- Difficulty date: February 26, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 30,704 hours, 12,262 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A9569
- Condition: Faulty
- Location: R1 Door
- Part time: 30,191 hours, 3,283 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHK-PHX - EMERGENCY EQUIPMENT - DEPLOYED R1 SLIDE PER TC F1C25305 AND SLIDE DID NOT DEPLOY (FAILED TO INFLATE PROPERLY).  REPLACED R1 DOOR SLIDE PER TASK CARD R1C25305.  FOUND THAT THE R1 DOOR ASSIST BOTTLE WAS IMPROPERLY ARMED THAT LEAD TO THE FAILED DEPLOYMENT OF THE SLIDE. REFER TO SDR USAA2010030190466.
